# SDR SWAA2012072306055

- Difficulty date: July 5, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 62,185 hours, 52,399 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM WEB CRACKED AT BS 711 BETWEEN RBL 6.5 TO LBL 6.5.  REMOVED AND REPLACED WEB IAW SRM AND DWG.
